RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1720–1722 (Mi de3187)  

Short Communications

Stability of integral manifolds

V. I. Zubov

Leningrad State University

Full text: PDF file (318 kB)

Bibliographic databases:
Received: 01.12.1976

Citation: V. I. Zubov, “Stability of integral manifolds”, Differ. Uravn., 13:9 (1977), 1720–1722

Citation in format AMSBIB
\Bibitem{Zub77}
\by V.~I.~Zubov
\paper Stability of integral manifolds
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1720--1722
\mathnet{http://mi.mathnet.ru/de3187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486860}
\zmath{https://zbmath.org/?q=an:0402.34035}


Linking options:
  • http://mi.mathnet.ru/eng/de3187
  • http://mi.mathnet.ru/eng/de/v13/i9/p1720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019